# SDR 96FDEA01333

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208379
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0466  &  003  CORROSION C53-224-04 ON FLOOR BEAM AROUND CLIP NOT HOLE BS 1110  LBL 16  WL 207.9     *****S/D****   REMOVED DAMAGED AREA & FABRICATED REPAIR ANGLES (2 EA)  & REPAIR FILLER, INSTALLED & TREATED ON FLOOR BEAM AT BS 1110  LBL 16  WL 207.9 IAW FEDEX SRM 53-10-8.
